[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Registered in

AWT IMAGE

AWT IMAGE

..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 7, Issue 1 (9-2013) ::
Back to browse issues page
XML Estimation of Semiparametric Survival Models with Time Varying Effects for Recurrent Event Data by Using Kernel Method P. 1-24
Persian Abstract Ehsan Eshaghi , Hossein Baghishani , Davood Shahsavani
Abstract (10960 Views)   |   چکیده  |   Full-Text (PDF) (1647 Downloads)  
XML New Results on Stochastic Comparison of (n-1) -out-of-n Systems P. 25-44
Persian Abstract Ghobad Barmalzan , Abedin Heidari
Abstract (11678 Views)   |   چکیده  |   Full-Text (PDF) (1719 Downloads)  
XML On Hypergeometric Generalized Negative Binomial Distribution in Promotion Time Cure Model P. 45-60
Persian Abstract Mitra Rahimzadeh , Ahmad Reza Baghestani , Behrooz Kavehei
Abstract (14889 Views)   |   چکیده  |   Full-Text (PDF) (1968 Downloads)  
XML Goodness of Fit Tests of Exponentiality Based on New Entropy Estimators P. 61-75
Persian Abstract Ehsan Zamanzade
Abstract (9108 Views)   |   چکیده  |   Full-Text (PDF) (1623 Downloads)  
XML Bayesian Regression Model with Finite Mixture Bivariate Poisson Response Variable P. 77-102
Persian Abstract Afshin Fallah , Mahsa Nadifar , Ramin Kazemi
Abstract (70 Views)   |   چکیده  |   Full-Text (PDF) (5 Downloads)  
XML Spatial Analysis of Structured Additive Regression and Modeling of Crime Data in Tehran City Using Integrated Nested Laplace Approximation P. 103-124
Persian Abstract Kobra Gholizadeh , Mohsen Mohammadzadeh , Zahra Ghayyomi
Abstract (10652 Views)   |   چکیده  |   Full-Text (PDF) (1782 Downloads)  
XML Inverse Multiquadratic Functions as Nonlinear Effects in Logistic Regression Models P. 125-143
Persian Abstract Arezou Mojiri , Soroush Alimoradi , Mohammadreza Ahmadzade
Abstract (13299 Views)   |   چکیده  |   Full-Text (PDF) (1601 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 47 queries by YEKTAWEB 3815